Fever In An 8 Month Old Baby?

Illustration of Fever In An 8 Month Old Baby?
Illustration: Fever In An 8 Month Old Baby? img.webmd.com

Night, I want to ask my child 8 months old jln 9 fever, I give paracetamol, it’s still hot, if I compress it with plain water or warm water

1 Answer:

Hi Iis,

Thank you for asking HealthReplies.com.

Fever is defined as a body temperature that increases more than 37.5 degrees Celsius. There are many possible causes for this condition, including viral infections, bacterial infections, exposure to extreme temperatures, post-immunization, experiencing autoimmune disorders, chronic inflammation in the body, cancer, drug side effects, and so on. Handling of fever in children can vary depending on the cause of the fever. However, in general, if the fever has only occurred for 1 to 3 days, without appearing accompanied by other complaints, such as vomiting, weakness, urinary problems, decreased consciousness, skin rash, abnormal bleeding, seizures, and so on, then you can do it. natural treatment first at home, namely in the following ways:

Let the child get plenty of rest Give the child breastfeeding and lots of water Give him healthy and nutrient-rich solids, prioritize giving food that is fruitful and easy to digest. Limit the child to playing too much in an environment with extreme temperatures (too hot or too cold) Increase physical skin contact to skin with children Give the child comfortable clothes, able to absorb sweat well Wash the child in the morning and evening with warm water Give the child a warm (lukewarm) compress using a clean towel on the neck, armpits, or groin area Give the child paracetamol medicine according to the doctor's recommended dose If the steps above have not succeeded in relieving your child's fever, you should check it directly to a doctor or pediatrician. In cases that are suspected of being severe, the doctor may direct your child to undergo blood tests, or other supporting tests so that the correct diagnosis can be made.

Hope it helps ..

: by

Related Question

Medications That Can Cause Allergic Reactions?

Medications That Can Cause Allergic Reactions?

(1 year ago)

Good afternoon the HealthReplies.com team, can allergic pain medications such as diclofenac sodium cause urticaria / biduran? Because I have a history of gout, so when my gout recu... Read more

The Cause Of Tingling Hands When Playing?

The Cause Of Tingling Hands When Playing?

(1 year ago)

When I play my hands, do I get pins and needles in my carpal syndrome?... Read more

Does The Knee Hurt Due To Impact?

Does The Knee Hurt Due To Impact?

(1 year ago)

Hello, I am now in college and I am 22 years old, when I was in middle school around the age of 14 my knee had hit the floor quite hard, after that incident the knee could not be s... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *